Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Dolbilin Nikolai Petrovich
(recent publications)
| by years | scientific publications | by types |



   2018
1. N. Dolbilin, M. Bouniaev, “Regular $t$-bonded systems in $R^3$”, European J. Combin., 2018, 1–13 (Published online)  mathnet  crossref  scopus (cited: 1)
2. Mikhail Bouniaev, Nikolay Dolbilin, “The local theory for regular systems in the context of $t$-bonded sets”, Symmetry, 10:5 (2018), 159 , 17 pp.  mathnet  crossref  isi  scopus
3. N. P. Dolbilin, “Delone sets in $\mathbb R^3$ with $2R$-regularity conditions”, Proc. Steklov Inst. Math., 302 (2018), 161–185  mathnet  crossref  crossref  isi  elib  scopus
4. N. Dolbilin, “Delone Sets: Local Identity and Global Symmetry”, Discrete Geometry and Symmetry, Geometry and Symmetry Conference GSC 2015, Springer Volume dedicated to the 60th anniversary of Professors Karoly Bezdek and Egon Schulte, Springer Proc. Math. Statist., 234, Springer, Cham, 2018, 109–125  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
5. I. A. Baburin, M. Bouniaev, N. Dolbilin, N. Yu. Erokhovets, A. Garber, S. V. Krivovichev, E. Schulte, “On the origin of crystallinity: on a lower bound for the regularity radius of Delone sets”, Acta Crystallogr. Sect. A, 74:6 (2018), 616–629  mathnet  crossref  isi (cited: 2)  scopus (cited: 2)

   2017
6. Mikhail Bouniaev, Nikolai Dolbilin, “Regular and Multiregular $t$-Systems”, J. Inform. Proc., 25 (2017), 735–740  mathnet  crossref  scopus (cited: 1)

   2016
7. M. M. Bouniaev, N. P. Dolbilin, O. R. Musin, A. S. Tarasov, “Geometrical problems related to crystals, fullerenes, and nanoparticle structure” (Singapore, February 3–4, 2014), Springer Proc. Math. Statist., 124, 2016, 139–151  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 1)
8. N. P. Dolbilin, A. N. Magazinov, “Uniqueness theorem for locally antipodal Delaunay sets”, Proc. Steklov Inst. Math., 294 (2016), 215–221  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  elib  scopus (cited: 4)
9. Nikolay Dolbilin, “Delone sets with congruent clusters”, Structural Chemistry, 26:6, Dedicated to the 75th anniversary of academician V. Ya. Schevchenko (2016), 1725–1732  mathnet  crossref  isi (cited: 3)  elib  scopus (cited: 4)
10. Nikolai Dolbilin, Nikolai Andreev, Sergei Konovalov, Nikita Panyunin, “Mathematical Etudes: Evolution from Multimedia to a Book”, Eur. Math. Soc. Newsl., 2016, no. 12, 38–43  mathnet  crossref  zmath
11. N. P. Dolbilin, “Mnozhestva Delone v $\mathbb{R}^3$: uslovie pravilnosti”, Fundament. i prikl. matem., 21:6 (2016), 115–141  mathnet (cited: 1)  mathnet (cited: 1)

   2015
12. N. P. Dolbilin, “Kriterii kristalla i lokalno antipodalnye mnozhestva Delone”, Trudy Mezhdunarodnoi konferentsii “Kvantovaya topologiya”, Vestnik ChelGU, no. 3 (358), 2015, 6–17  mathnet (cited: 1)  elib (cited: 2)
13. N. P. Dolbilin, A. N. Magazinov, “Locally antipodal Delaunay sets”, Russian Math. Surveys, 70:5 (2015), 958–960  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 5)  elib  scopus (cited: 5)
14. N. P. Dolbilin, “The Minkowski Theorem on Parallelohedra and Its Recent Development”, Toric Topology, Number Theory and Applications. Conference Proceedings (Khabarovsk, 6–12 September 2015), Tikhookeanskii gosudarstvennyi universitet, Khabarovsk, 2015, 21–22 http://www.iam.khv.ru/ttnt-2015  elib

   2014
15. N. P. Dolbilin, H. Edelsbrunner, A. A. Glazyrin, O. R. Musin, “Functionals on Delaunay triangulations”, Mosc. Math. J., 14:3 (2014), 491–504  mathnet (cited: 2)  mathscinet  zmath  isi (cited: 2)  elib (cited: 1)  scopus (cited: 2)
16. M. Bouniaev, N. Dolbilin, O. Musin, A. Tarasov, “Two groups of geometrical problems related to study of fullerenes & crystals”, Journal of Mathematics, Statistics and Operations Research, 2:2 (2014), 7–22  mathnet  crossref

   2013
17. N. Dolbilin, Jin-ichi Itoh, Chie Nara, “Affine classes of 3-dimensional parallelohedra - Their parametrization”, Computational geometry and graphs, Lecture Notes in Computer Science, 8296, eds. J. Akiyama, M. Kano, T. Sakai, Springer-Verlag, Berlin–Heidelberg, 2013, 64–72  mathnet  crossref  zmath  scopus
18. N. P. Dolbilin, “Delone Sets and Polyhedral Tilings: Local Rules and Global Order”, 10 International Symposium on Voronoi Diagrams in Science (ISVD 2013), Program and Abstracts (Saint Petersburg, July 8–10, 2013), St. Petersburg Academic University, 2013, 3  crossref
19. N. Dolbilin, “Parallelohedra: from Minkowski and Voronoi to the present day”, The 2nd Pasific Rim Mathematical Association Congress, Program and Abstracts (June 24–28, 2013, Shanghai, China), Shanghai Jiao Tong University, Shanghai, 2013, 9–10
20. M. Bouniaev, N. Dolbilin, “Local rules and global order in crystals”, XII International Symposium on Self-propagating High-Temperature Synthesis, Book of Abstracts (21–24 October, 2013, South Padre Island, Texas, USA), University of Texas at Brownsvill, 2013, 306–307
21. M. Bouniaev, N. Dolbilin, “Local Rules as the Mechanism of Global Order Formation in Crystals”, Fifth International Conference on Analytic Number Theory and Spatial Tessellations, devoted to the development of a scientic heritage of G. Voronoi (1868–1908) (Kyiv, National Pedagogical Dragomanov University, 16–20 September, 2013), Institute of Mathematics, NAS of Ukraine, Kyiv, 2013, 60–61 http://www.mathematik.uni-wuerzburg.de/~oswald/voronoiconf.pdf
22. N. P. Dolbilin, “Parallelohedra and the Voronoi Conjecture”, Algebraic Topology and Abelian Functions. Abstracts, Conference in honour of Victor Buchstaber on the occasion of his 70th birthday (Moscow, Steklov Mathematical Institute of RAS, 18–22 June 2013), Steklov Mathematical Institute, 2013, 37–38 http://vmb70.mi.ras.ru/abstracts.pdf

   2012
23. N. P. Dolbilin, O. R. Musin, H. Edelsbrunner, “On the optimality of functionals over triangulations of Delaunay sets”, Russian Math. Surveys, 67:4 (2012), 781–783  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
24. N. P. Dolbilin, Trans. Moscow Math. Soc., 2012, 207–220  mathnet  crossref  mathscinet  zmath  elib  scopus (cited: 3)
25. N. Dolbilin, H. Edelsbrunner, A. Ivanov, O. Musin, “The First Yaroslavl Summer School on Discrete and Computational Geometry”, Model. Anal. Inform. Sist., 19:4 (2012), 168–173  mathnet  elib
26. N. Dolbilin, H. Edelsbrunner, A. Ivanov, O. Musin, M. Nevskii, “Yaroslavl International Conference on Discrete Geometry (dedicated to the centenary of A. D. Alexandrov)”, Model. i analiz inform. sistem., 19:6 (2012), 92–100  mathnet  elib

   2011
27. N. Dolbilin, Jin-ichi Itoh, Chie Nara, “Affine equivalent classes of parallelohedra”, Computational geometry, graphs and applications, 9th International conference, CGGA 2010 (Dalian, China, November 3–6, 2010), Revised selected papers, Lecture Notes in Comput. Sci., 7053, eds. Jin Akiyama, et al., Springer, Heidelberg, 2011, 55–60  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  scopus (cited: 5)
28. N. Dolbilin, “Local rules and global order”, Foundations in crystallography, Abstracts of the XXII International Union of Crystallography (Madrid, Spain, 22–30 August 2011), Acta Crystallographica, A67, Wiley, New York, 2011, 184–185

   2010
29. N. Dolbilin, D. Frettlöh, “Properties of Böröczky tilings in high-dimensional hyperbolic spaces”, European J. Combin., 31:4 (2010), 1181–1195 , arXiv: 0705.0291  crossref  mathscinet  zmath  isi (cited: 2)  elib (cited: 2)  scopus (cited: 2)
30. N. P. Dolbilin, M. A. Kozachok, “Polytopes with centrally symmetric faces”, Chebyshev Sb., XI:1(33) (2010), 109–115  mathnet  mathscinet  zmath  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019